Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2014, Special Issue (2014), Article ID 641909, 14 pages.
A Global Optimization Approach for Solving Generalized Nonlinear Multiplicative Programming Problem
This paper presents a global optimization algorithm for solving globally the generalized nonlinear multiplicative programming (MP) with a nonconvex constraint set. The algorithm uses a branch and bound scheme based on an equivalently reverse convex programming problem. As a result, in the computation procedure the main work is solving a series of linear programs that do not grow in size from iterations to iterations. Further several key strategies are proposed to enhance solution production, and some of them can be used to solve a general reverse convex programming problem. Numerical results show that the computational efficiency is improved obviously by using these strategies.
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 641909, 14 pages.
First available in Project Euclid: 2 October 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Yang, Lin-Peng; Shen, Pei-Ping; Pei, Yong-Gang. A Global Optimization Approach for Solving Generalized Nonlinear Multiplicative Programming Problem. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 641909, 14 pages. doi:10.1155/2014/641909. https://projecteuclid.org/euclid.aaa/1412278790